# SDR V0XD20220124001

- Difficulty date: January 5, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: SH67031875951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK ANGLE IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED CORRODED KICK ANGLE IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01
